# SDR AALA202504211741

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 43,265 hours, 17,384 cycles
- System (JASC): 5270 · Door Warning System
- Part: Deu
- Part number: Z043H000351A
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT PANEL HAS CHECK L3 DOOR SLIDE PRESSURE MESSAGE. MAINTENANCE REPLACED "B" DECODER ENCODER UNIT 300RH6 (DEU) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-47 WHICH CLEARED THE MESSAGE.
